MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP; SMOOTH FIXATION PIN

ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP; SMOOTH FIXATION PIN
Model Number IMPL SYS, ALLOGRAFT GRAFTLINK CP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 1/6/2023, it was reported by a sales representative via email that the tightrope abs from an ar-1588al-cp allograft graftlink kit, snapped during the final tensioning on the 14mm concave button for tibial fixation.Surgeon had a tibial whipstitch suture attached to the tightrope, which was used to pull tension while the soft tissue screw was inserted.Case was completed successfully without further issues.This was discovered during a procedure on (b)(6) 2023.Additional information received on 1/9/2023: this was discovered during an aclr procedure, and all the broken tightrope was removed from inside the patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.

Brand Name
IMPL SYS, ALLOGRAFT GRAFTLINK CP
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18570472
Report Number1220246-2024-00494
Device Sequence Number17897876
Product Code HTY
UDI-Device Identifier00888867200654
UDI-Public00888867200654
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, ALLOGRAFT GRAFTLINK CP
Device Catalogue NumberAR-1588AL-CP
Device Lot Number14975726
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown